2019
Том 71
№ 11

All Issues

Snitko H. A.

Articles: 2
Article (Ukrainian)

Inverse coefficient problem fоr a two-dimensional parabolic equation in a domain with free boundary

Snitko H. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 7. - pp. 972-982

We establish the conditions of unique solvability of the inverse problem of finding the minor coefficient in a two-dimensional parabolic equation in the domain for which the location of a part of its boundary is described by a function in the form of a product of an unknown function of time and a given function of the space variable.

Article (Ukrainian)

Determination of the Lowest Coefficient for a One-Dimensional Parabolic Equation in a Domain with Free Boundary

Snitko H. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 11. - pp. 1531–1549

We establish conditions for the unique solvability of the inverse problem of finding the lower coefficient with two unknown time-dependent parameters in a one-dimensional parabolic equation with integral overdetermination conditions in a domain with free boundary.